MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETEW1313C82E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 12/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact cause of the reported inaccurately delivery of the bifurcate leading to unintentional partial coverage of the left renal artery, and the reported stenosis in the right common iliac artery cannot be conclusively determined from the pre-implant films provided.Films at implant were not provided; the reported events cannot be confirmed.Pre-implant cta's showed the infrarenal aortic neck was angled ~ 65 deg a-p, and that the aortic neck to the aneurysm sac contained mild thrombus.It is possible that the angulated aortic neck may have contributed to the reported inaccurate delivery which resulted in the partial coverage of the left renal artery.Pre-implant films also showed that the vessel just distal to the right hypo bifurcation was highly angulated.This high angulation may have resulted in the flow constriction in the rcia, which resulted in the reported stenosis.The pre-implant thrombus may have also contributed.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a greater than 5.0cm abdominal aortic aneurysm.Mild proximal neck calcification and mild bilateral iliac calcification was noted.It was reported that the stent graft was deployed and there was great filling of the left renal artery; however, the angiogram appeared to show that the fabric of the graft was partially covering the left renal artery.Another manufacturer¿s stent was placed in the left renal.It was also noted that there was narrowing of the right common iliac artery; so the physician placed another manufactures stent there as well.It was reported that the event was resolved.The physician stated that the cause of the event could not be determined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6251173
Report Number2953200-2017-00050
Device Sequence Number914301
Product Code MIH
UDI-Device Identifier00613994991386
UDI-Public00613994991386
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2018
Device Model NumberETEW1313C82E
Device Catalogue NumberETEW1313C82E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2016
Initial Date Received by Manufacturer 12/20/2016
Supplement Date Received by Manufacturer12/20/2016
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR